# SDR AU510001522

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR OPEN INDICATION.  INSPECTION FOUND THE DOOR SECURE.  SUSPECT FAULTY SENSOR.
